# SDR SPAA900003

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 65,908 hours, 34,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: FL502053
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ABOVE L1 DOOR FAILED TO ILLUMINATE.  THE LIGHT ASSY WAS REMOVED, REPLACED AND FUNCTIONALLY CHECKED GOOD IAW BMM 33-51-101.
